Flomax and insomnia

Common Questions and Answers about Flomax and insomnia

flomax

Hi Welcome to the forum! Yes, Flomax can cause both insomnia and somnolence, which is a state of near sleep. Please inform your doctor. Either a change of prescription or a dose adjustment may help. Hope this helps. Do let me know if there is any thing else and keep me posted. Take care!
I can believe that somewhat, however, after looking up all the drugs that he is now taking, I am finding that almost each one of them can cause anxiety, insomnia and mental changes. Well, all I can say is that he is one very miserable man and that if taking him off all of the medicine will bring back my Dad to the person he was born to be, then I believe that I could opt to have quality of life over quantity of life.
I request info about triple therapy and prostatitis as I also suffer from prostatitis.... also depression and anziety which are being controlled daily with flomax and ativan respectively. I am disabled with severe back pain....... recently weaned myself off of methadone 20mg daily for pain. I still take 25mg to 30 mg oxycodone for pain control. 1.5 mg daily for anziety. Most days I am not out of the house.... others I do not get out of bed. I have tried antidepressants such as lexipro...
I can believe that somewhat, however, after looking up all the drugs that he is now taking, I am finding that almost each one of them can cause anxiety, insomnia and mental changes. Well, all I can say is that he is one very miserable man and that if taking him off all of the medicine will bring back my Dad to the person he was born to be, then I believe that I could opt to have quality of life over quantity of life.
Hello Jim, I agree that Wellbutrin may be one of the more "energizing" of the AD's. I am a psychiatric social worker and have seen hundreds of clients (and some friends and family) take ADs. A number of them report that Wellbutrin makes them "edgy", "anxious" and even "panicky". Please be aware of these potential side effects if you go that route.
I tried it for two days but experienced anxiety and insomnia, although I must say by the second day the urinary symptoms were completely gone. But the insomnia was miserable so I called my doctor to ask if there was anything I could do for the side effects, so he switched me to 3 wks of doxycycline, which I started taking immediately. Now I sleep OK but after two days the symptoms are back in full force. I'm wondering if I made a mistake in switching. Have others had similar experiences?
i had sex twice and everything was ok, and after the third time the problems began. my partner and i had hard sex and my penis hurt a bit when she was on top of me. i urinated a few minutes after ejaculating and blood came out along with a very big blood clot at the end. i had sexual intercourse about 7 or 8 times before seeing a doctor. the same occurred except for 2 times, in which no blood appeared.
He is on blood pressure medication- amlodopine and losartan, and flomax for prostate. He also has chronic insomnia (since he was a young man) and takes xanax and halcyion as needed to sleep. In his own words- "I require a heated environment-over 80 degrees and higher. Otherwise I get cold, a runny nose, and easily chilled. I have difficulty sleeping even with medication. Internally hot particularly when I do any mental or physical activity.
and Zonisimide 100 mg once daily); Flomax .4 mg (once daily); and Lasix 20 mg. (once daily). Needless to day, despite our group insurance and his Medicare our pharmacy bill (copays) is more than the mortgage payment each month. I would think that all these meds might also have a bearing on his symptoms, but have never seen anything addressing this. It seems that whenever something changes, we never stop taking a med, we only add another to the list. Thanks so much for your help.
I'm already taking a herbal supplement for BPH called Beta Sitosterol and it has worked wonders, I'd rather take that then Flomax or Avidart where you can't even get an erection. Europeans have used and known about herbal supplements for a long time, do they think there is anything tricky about them? Yes, one has to be careful, that is why one must do their homework, ask questions and study up. Bottom line, if Seralax does not work, I'll go to Paxil, etc, but as a last resort.
These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
I can believe that somewhat, however, after looking up all the drugs that he is now taking, I am finding that almost each one of them can cause anxiety, insomnia and mental changes. Well, all I can say is that he is one very miserable man and that if taking him off all of the medicine will bring back my Dad to the person he was born to be, then I believe that I could opt to have quality of life over quantity of life.
Only the Alpha Blockers worked, of which there are several types, Tamsulosin (Flomax), Doxazosin, Terazosin and others. I'm not in a relationships right now, but I do also dread having to strip off in front of a woman, when I do find one. I guess I'll have to take the alpha blockers or Viagra beforehand. Doctors don't have a clue about this. I have asked several Urologists, and they just say it's normal !
mitral valve prolapse (no meds), hypothyroidism (synthroid), depression (Wellbutrin), anxiety (Xanax--occasionally), and recurrent UTIs for which I'm on a maintenance antibiotic and flomax---just in case that provides any clues. Oh... and I HAVE been very stressed over the last few years, to the point where I've been concerned it might affect my health.
I also have that annoying warm sensation that is in my right leg and it moves from my ankle and up about 4inches and seems to be very frequent. I too thought it was a little heater under the seat of my car that was warming my leg-but the heat was not on. Also, the balls of my feet are burning along with this sensation. I need to know what this is?
MedHelp Health Answers